JOURNAL BROWSE
Search
Advanced SearchSearch Tips
CHOW GROUPS OF COMPLETE REGULAR LOCAL RINGS III
facebook(new window)  Pirnt(new window) E-mail(new window) Excel Download
 Title & Authors
CHOW GROUPS OF COMPLETE REGULAR LOCAL RINGS III
Lee, Si-Chang;
  PDF(new window)
 Abstract
In this paper we will show that the followings ; (1) Let R be a regular local ring of dimension n. Then (R)
 Keywords
Chow group;complete regular local ring;Gorenstein ideal of codimension 3;dimension 5;height 3 ideal;
 Language
English
 Cited by
 References
1.
Local analytic geometry, 1964.

2.
J.Math, 1968. vol.12. pp.228-253

3.
J.Algebra, 1995. vol.171. pp.370-382 crossref(new window)

4.
Math.Ann., 1985. vol.271. 3, pp.451-459 crossref(new window)

5.
Commutative ring theory, 1986.

6.
Commun.Korean Math.Soc., 1996. vol.11. 11, pp.569-573

7.
Inventiones Math., 1974. vol.26. 26, pp.271-302 crossref(new window)

8.
J.Algebra, 1987. vol.106. pp.367-375 crossref(new window)

9.
Nagoya Math.J., 1973. vol.50.